| Model Number |
305542 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd¿ allergy syringe boxes had the wrong printed information.The following information was provided by the initial reporter: it was reported that customer received boxes that are printed on the outside as treatment syringes have testing syringes inside.
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this.Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Additional Manufacturer Narrative
H6: investigation summary: customer returned a photo of 1/2cc and 1cc bd allergy syringes in trays.Customer states that received boxes that are printed on the outside as treatment syringes have testing syringes inside.The photo was examined and the trays exhibit the correct cover with the correct product information on them.No defects were observed.Due to the batch being unknown, no dhr review can be completed.Embecta was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issue is unconfirmed.
Event or Problem Description